We are searching data for your request:
Upon completion, a link will appear to access the found materials.
Lidl calls back dried goji berries because of possible salmonella
Salmonella was found in dried goji berries from the Italian manufacturer V. (San Gennaro vesuviano). In Germany, the "superfood" was sold in branches of the food discounter Lidl. The affected goods will now be recalled.
Salmonella in dried goji berries
The food discounter Lidl is calling back dried goji berries. As part of self-examinations by the Italian manufacturer V. These bacteria can cause diarrhea and other health problems.
Affected goods were only sold at Lidl Germany
As the Federal Office for Consumer Protection and Food Safety reports on its portal "Lebensmittelwarnung.de", the recall refers to "Alesto Goji berries dried, 100g" with the best before date of October 31, 2017 and the batch numbers / lot identification: L7057001 and L7057002.
According to the information, the product concerned was only sold at Lidl Germany in the federal states of Bavaria, Berlin, Brandenburg, Hamburg, Lower Saxony and Schleswig-Holstein.
After specifying the discounter, the packages can be returned to all branches.
Gastric and intestinal diseases caused by Salmonella
Salmonella are bacteria that can cause severe stomach and intestinal diseases in humans.
After eating contaminated food, symptoms such as abdominal pain, fever, diarrhea, nausea and vomiting can occur.
Such symptoms can occur especially in small children, people with weakened immune systems and the elderly.
Do not combine with blood thinning medication
Goji berries have experienced a real boom in recent years. The fruits touted as "superfood" contain a lot of minerals such as iron, calcium, magnesium and vitamins A, C and E.
However, the berries can be dangerous for some people. For those who take certain medications.
Health experts warn that goji berries should not be combined with blood thinners.
The small red fruits have long been suspected of blocking the breakdown of blood-thinning active ingredients such as phenprocoumon and warfarin. According to the Federal Institute for Drugs and Medical Devices (BfArM), this could lead to bleeding in patients. (ad)